Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

Adjust my cycle, need tips

KiaderNe

Newbie Brother
So i’m Roughly halfway through my cycle and I'm getting moon face issues
I am using testosterone 250mgs a week, sustanon 250mgs a week and using some equipoise 400mgs a week
What is going on here? should I drop my testosterone completely or should I keep it going?
I’m using 1mg of adex a week so this should not be happening
I'm 22% body fat 5'10 238 lb
 
So i’m Roughly halfway through my cycle and I'm getting moon face issues
I am using testosterone 250mgs a week, sustanon 250mgs a week and using some equipoise 400mgs a week
What is going on here? should I drop my testosterone completely or should I keep it going?
I’m using 1mg of adex a week so this should not be happening
I'm 22% body fat 5'10 238 lb

Why are you running sustanon and another form of test? They are both test. What does your blood pressure look like? You really should drop the gear and lose some weight.
 
it is possible that the EQ could also be really test. if thats the case you are using a gram of test which is too much

but even not withstanding 500mgs of test is enough to cause moon face. diet can also be a factor. also maybe your adex is fake who knows

i don't recommend using roids >15% body fat. unless you are just a heavyweight powrlifter who doesn't care about their health
 
Well... the glaring issue is your body fat.. it is very clear you did ZERO research before starting.. not to mention using two different types of test which makes zero sense, especially considering you are already using sustanon... THE HIGHER YOUR BODY FAT, THE FAR WORSE THE SIDE EFFECTS.. higher rates of estrogen conversion occur with higher body fat... you are nearly 1/4 body fat.. thats extremely unhealthy on its own and misusing the compounds is another big factor.. the best thing you can do is STOP, run pct, and then get yourself not only in the right condition, but also actually get an education on what you are doing!
 
So i’m Roughly halfway through my cycle and I'm getting moon face issues
I am using testosterone 250mgs a week, sustanon 250mgs a week and using some equipoise 400mgs a week
What is going on here? should I drop my testosterone completely or should I keep it going?
I’m using 1mg of adex a week so this should not be happening
I'm 22% body fat 5'10 238 lb

for one your BF% is way too high to be cycling. 2nd you are taking too much test. I would cut the dose in half. 3rd and prob the biggest issue is your diet. I would love to see it but I guarantee that your food is the main culprit. Lets see a full layout of your training and diet
 
So i’m Roughly halfway through my cycle and I'm getting moon face issues
I am using testosterone 250mgs a week, sustanon 250mgs a week and using some equipoise 400mgs a week
What is going on here? should I drop my testosterone completely or should I keep it going?
I’m using 1mg of adex a week so this should not be happening
I'm 22% body fat 5'10 238 lb

You should add n2guard and cut out the sustanon
 
if you want to cut drop it and add winstrol
 
Bodyfat is too high and extra bodyfat brings on those sides more than somebody in shape by a large margin
 
25mgs aromasin per day do it with some n2guard
 
Back
Top Bottom